Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Footnote to the evaluation of certain complex elliptic integrals
HTML articles powered by AMS MathViewer

by C. D. Sutherland PDF
Math. Comp. 19 (1965), 132-133 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.05
  • Retrieve articles in all journals with MSC: 65.05
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 132-133
  • MSC: Primary 65.05
  • DOI:
  • MathSciNet review: 0171371